Polynomial monads and delooping of mapping spaces

Michael A. Batanin, Florian De Leger

    Research output: Contribution to journalArticlepeer-review

    Abstract

    We extend some classical results - such as Quillen's Theorem A, the Grothendieck construction, Thomason's theorem and the characterisation of homotopically cofinal functors – from the homotopy theory of small categories to polynomial monads and their algebras.


    As an application we give a categorical proof of the Dwyer–Hess and Turchin results concerning the explicit double delooping of spaces of long knots.

    Original languageEnglish
    Pages (from-to)1521-1576
    Number of pages56
    JournalJournal of Noncommutative Geometry
    Volume13
    Issue number4
    Early online date20 Jan 2019
    DOIs
    Publication statusPublished - 2019

    Keywords

    • Operad
    • polynomial monad
    • internal algebra
    • delooping
    • space of knots

    Fingerprint Dive into the research topics of 'Polynomial monads and delooping of mapping spaces'. Together they form a unique fingerprint.

    Cite this